# SDR CALA2016081500535

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 49,681 hours, 16,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 134A1131
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME BS 500F BETWEEN STRINGERS 8 & 9R.  REPAIRED IAW ECRA 5310-06907.
